MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA GLIDEWIRE ADVANTAGE; WIRE, GUIDE, CATHETER

TERUMO CORPORATION, ASHITAKA GLIDEWIRE ADVANTAGE; WIRE, GUIDE, CATHETER
Model Number GA3502
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 01/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The user faculty reported that radial to peripheral cases resulted in a significant aortic dissection from the heart to the distal aorta.It is unclear if the glidewire advantage was the cause of the dissection.The equipment used included the glidewire advantage, 400 stiff angle glide, 119cm destination slender, and 200cm navicross.The dissection was not noticed during the procedure, but the patient later required open surgery and experienced shutdown of the opposite leg.Blood loss was less than 250cc.The reported event resulted in patient injury and required medical or surgical intervention.Surgery was necessary to repair the total aortic dissection and the clotted left leg.The event occurred post-operatively.

Brand Name
GLIDEWIRE ADVANTAGE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya, shizuok 418-0 015
JA  418-0015
MDR Report Key21517267
Report Number2243441-2025-00003
Device Sequence Number12875524
Product Code DQX
UDI-Device Identifier04987350703644
UDI-Public04987350703644
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/04/2025
Report Date (Section F) 03/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA3502
Device Catalogue NumberRA*CA35265C
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/03/2025
Event Location Hospital
Date Report to Manufacturer03/04/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/04/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
119CM DESTINATION SLENDER; 200CM NAVICROSS; 260 GLIDEWIRE ADVANTAGE OMNIFLUSH; 400CM STIFF GLIDEWIRE; 6FR GLIDESHEATH SLENDER
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown
Date Report Sent to FDA03/04/2025